Ask an expert
Question

13 Jul 2005

hiatal hernia
I have a hiatal hernia.Recently Prexum was prescribed for hypertension.My hiatal hernia has not given me trouble for 15 years.It seems that since taking the Pexum all hell has broken loose.I went for a barium meal and chest Xray recently.Nothing sinister was found.Could the Prexum be affecting me adversely ?
Answer 373 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Gary, I suppose it might be possible. The fact that you’re taking Prexum® seems to suggest that you don’t have dangerously high blood pressure, so stopping the Prexum® for a week or two should be OK. If everything returns to normal within those two weeks, you have your answer. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.